# SDR EIA2000270

- Difficulty date: September 18, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK INSPECTION, FOUND CUSP WEB AT FS 598 TO FS 658 LBL 54 CRACKED.  REPAIRED CUSP WEB AT FS 598 TO FS 658 LBL 54.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-051-2.  (M)
